# SDR 9619099910

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960N
- Make and model: Doug DC-9-31
- Aircraft serial: 47256
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND A ONE INCH CRACK IN THE AFT PRESSURE BULKHEAD SUPPORT FITTING AT THE UPPER LEFT VENTRAL DOOR ATTACH POINT.  REPLACED FITTING PER SRM 51-30-2.
